# SDR UPS99831031

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 93-99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FWD LWR NOSE SKIN CREASE AND TORN STA -99 TO-93, L31R TO L28R.  REMOVED DAMAGED SECTION OF SKIN AND DAMAGED FRAME, FABRICATED NEW SKIN SECTION AND DOUBLERS IAW REO -06765, LOCATED NEW FRAME SKIN SECTION AND DOUBLERS, DRILLED UP IAW DC8 SRM 51-24.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
